# SDR DXTA2025043003248

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 8,314 hours, 5,546 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 99146153
- Part serial: 885B
- Condition: Faulted
- Location: Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: FLAPS FAIL SELECTING FLAPS 2. RAN CHECKLIST AND FAILED AGAIN AFTER USING FLAP RESET. CORRECTIVE ACTION: PERFORMED FLAP SYSTEM TROUBLESHOOTING, FOUND BITE 2 FAULT CODE ON FLAP CONTROLLER. DETERMINED THAT FLAP PDU REQUIRES  REPLACEMENT. ALL WORK PERFORMED IAW CESSNA 680A MM CHAPTER 27-50-00. REMOVED FLAP MOTOR DRIVE UNIT P/N:9914615-3 S/N: 885B. INSLALLED OVERHAULED FLAP MOTOR DRIVE UNIT P/N: MP50G-4, S/N: 147B. OVERHAUL PERFORMED BY AMETEK, CRS NO. OO2R064L ON W/O NO. EXC1592287, DATE 27/SEP/2024. ALL WORK PERFORMED IAW CESSNA 680A MM CHAPTER 27-50-20. OPERATIONAL CHECK SATISFACTORY.
